MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,8

Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,8
Catalog Number MSG5980
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "several instances of gloves ripping during procedures.Coloring appears off as well.Gloves sticking to packaging.".
 
Additional Manufacturer Narrative
The customer reported gloves ripping during procedures, coloring appears off, and gloves sticking to packaging.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, and a historical complaint query for the last 24 months did not identify a trend for the reported issue.The finished device alleged failure investigation was returned by the manufacturer; no potential causes were identified, no sample was returned for the investigation, and the issue is not confirmed.Based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,8
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50713410
Report Number1417592-2026-35644
Device Sequence Number13408210
Product Code KGO
UDI-Device Identifier30888277629763
UDI-Public30888277629763
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG5980
Device Lot NumberCC68595680
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown